# SDR ABXA2021312018

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 91,319 hours, 43,410 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 33183001
- Part serial: 11800001
- Condition: Low Voltage
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG AFTER BLOCKOUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. INSTALLED NEW BATTERY AND CHARGER IAW B767 AMM 24-31-01 AND 24-31-02, NO STATUS MESSAGE. AIRCRAFT RELEASED.
